MathSciNet Relay Station
MathSciNet bibliographic data
MR1334176 (96g:60031) 60F05 (60G10 60G55)
Davis, Richard A.; Hsing, Tailen Point process and partial sum convergence for weakly dependent random variables with infinite variance. Ann. Probab. 23 (1995), no. 2, 879–917.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement